×

zbMATH — the first resource for mathematics

On embedding of compacta in euclidean space. (English) Zbl 0186.57701

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. H. Bing and J. M. Kister, Taming complexes in hyperplanes, Duke Math. J. 31 (1964), 491 – 511. · Zbl 0124.16701
[2] H. W. Berkowitz, A counterexample to a theorem of T. Homma, Notices Amer. Math. Soc. 15 (1968), 378. · Zbl 0232.57008
[3] J. L. Bryant and C. L. Seebeck III, Locally nice embeddings of polyhedra, Quart. J. Math. Oxford Ser. (2) 19 (1968), 257 – 274. · Zbl 0157.54602 · doi:10.1093/qmath/19.1.257 · doi.org
[4] J. L. Bryant and C. L. Seebeck III, Locally nice embeddings in codimension three, Bull. Amer. Math. Soc. 74 (1968), 378 – 380. · Zbl 0169.26202
[5] J. L. Bryant and C. L. Seebeck III, An equivalence theorem for embeddings of compact absolute neighborhood retracts, Proc. Amer. Math. Soc. 20 (1969), 256 – 258. · Zbl 0191.22101
[6] A. V. Černavskiĭ, On topological imbeddings of polyhedrons into Eucilidean spaces, Dokl. Akad. Nauk SSSR 165 (1965), 1257 – 1260 (Russian).
[7] Marshall M. Cohen, A general theory of relative regular neighborhoods, Trans. Amer. Math. Soc. 136 (1969), 189 – 229. · Zbl 0182.57602
[8] Herman Gluck, Embeddings in the trivial range, Ann. of Math. (2) 81 (1965), 195 – 210. · Zbl 0134.42904 · doi:10.2307/1970614 · doi.org
[9] T. Homma, Piecewise linear approximations of embeddings of manifolds, Mimeographed Notes, Florida State University, 1965.
[10] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. · Zbl 0060.39808
[11] M. C. Irwin, Embeddings of polyhedral manifolds, Ann. of Math. (2) 82 (1965), 1 – 14. · Zbl 0132.20003 · doi:10.2307/1970560 · doi.org
[12] D. R. McMillan Jr., Taming Cantor sets in \?\(^{n}\), Bull. Amer. Math. Soc. 70 (1964), 706 – 708. · Zbl 0122.18101
[13] J. Milnor, Most knots are wild, Fund. Math. 54 (1964), 335 – 338. · Zbl 0126.18804
[14] M. H. A. Newman, Local connection in locally compact spaces, Proc. Amer. Math. Soc. 1 (1950), 44 – 53. · Zbl 0036.38802
[15] John Stallings, On topologically unknotted spheres, Ann. of Math. (2) 77 (1963), 490 – 503. · Zbl 0121.18202 · doi:10.2307/1970127 · doi.org
[16] C. Weber, Plongements de polyhèdres dans le domaine métastable, Comment. Math. Helv. 42 (1967), 1 – 27 (French). · Zbl 0152.22402 · doi:10.1007/BF02564408 · doi.org
[17] E. C. Zeeman, Unknotting combinatorial balls, Ann. of Math. (2) 78 (1963), 501 – 526. · Zbl 0122.17901 · doi:10.2307/1970538 · doi.org
[18] -, Seminar on combinatorial topology, Chapter 7, Mimeograph Notes, Inst. Hautes Études Sci., Paris, 1963.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.